# SDR CA140721006

- Difficulty date: July 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE DECENT, THE CREW NOTICE OIL ODOR IN THE CABIN AND ENGINE NR 1 LOW OIL PRESSURE.  THE PILOT SHUTDOWN THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  THE ON GROUND TROUBLESHOOTING REVEALED NOISY POWER TURBINE SECTION DURING PROPELLER ROTATION. THE ENGINE WILL BE REPLACED AND SENT FOR INVESTIGATION.
